# SDR ASAA0280159

- Difficulty date: May 4, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 0820
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK, POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
